From: "Valmoro, Lona J" <ValmoroLJ@state.gov>

RELEASE IN PART B6, B7(E)

Sent: 10/30/2011 11:16:28 PM +00:00

H < HDR22@clintonemail.com>

CC: "Abedin, Huma" < AbedinH@state.gov>; Huma Abedin < Huma@clintonemail.com>

Subject: Re: Schedule

Will do.

To:

From: H [mailto:HDR22@clintonemail.com] Sent: Sunday, October 30, 2011 06:40 PM

To: Valmoro, Lona J

Cc: Abedin, Huma; Huma Abedin <Huma@clintonemail.com>

Subject: Re: Schedule

I came back tonight so pls cancel shuttle.

From: Valmoro, Lona J [mailto:ValmoroLJ@state.gov]

Sent: Sunday, October 30, 2011 09:08 AM

To: H

Cc: Abedin, Huma <AbedinH@state.gov>; Huma Abedin; Valmoro, Lona J <ValmoroLJ@state.gov>

Subject: Schedule

MS - please find below the final draft of tomorrow. Thank you!

7:50 am **DEPART** Private Residence En route LaGuardia Airport [drive time: 50 minutes] ARRIVE LaGuardia Airport (LGA) 8:40 am **DEPART** LaGuardia Airport (LGA) via US Airways Shuttle #2167 9:00 am En route Washington National Airport (DCA) [flight time: 1 hour, 23 minutes] 10:23 am **ARRIVE** Washington National Airport **DEPART** Washington National Airport 10:30 am En route Private Residence [drive time: 20 minutes]

10:50 am

ARRIVE Private Residence

10:50 am **HOLD**

12:40 pm Private Residence

12:45 pm **DEPART** Private Residence

En route State Department

[drive time: 10 minutes]

12:55 pm **ARRIVE** State Department

1:00 pm ONE-ON-ONE LUNCH w/ COMMERCE SECRETARY

2:00 pm JOHN BRYSON

James Madison Room, 8th Floor

Contact: Lona Valmoro Office 202-647-9071

Protocol Contact: Jessica Zielke Tel. 7-3064

Staff: Jessica

CAMERA SPRAY (in James Monroe Room preceding lunch)

Note: Protocol	to greet	and escort.
----------------	----------	-------------

2:15 pm	MONDAY MEETING WASSISTANT SECRETARIES
3:00 pm	Principals Conference Room 7516
3:00 pm	PRE-BRIEF FOR PC MEETING
3:15 pm	Secretary's Outer Office
3:20 pm	DEPART State Department
	En route White House
	[drive time: 5 minutes]
3:25 pm	ARRIVE White House
3:30 pm	JOINT NSC/NEC PRINCIPALS COMMITTEE MEETING
5:00 pm	White House Situation Room
	Contact: Saadia Sarkis (S/ES) Tel. 7-6590
	CLOSED PRESS

5:05 pm **DEPART** White House

En route Private Residence

[drive time: 15 minutes]

5:20 pm ARRIVE Private Residence

5:25 pm **HOLD**

7:15 pm Private Residence

7:15 pm **DEPART** Private Residence

En route Ritz Carlton Hotel

[drive time: 15 minutes]

7:30 pm ARRIVE Ritz Carlton Hotel

Greeter: ATC Chairman Richard Armitage

7:30 pm	KEYNOTE ADDRESS AT AMERICAN TURKISH COUNCIL'S
8:30 pm	ANNUAL DINNER
	Ritz Carlton Hotel
	1150 22 nd Street, NW
	Washington, DC
	Tel: 202-835-0500
	Contact: Terri Matthews (EUR/SE) Tel. 77581, BB
	Line Advance: Mark Matthews Tel. 7-5289
	Staff: Monica and Caroline
	OPEN PRESS
	Note: Business attire, 350 people expected to attend.
	- Upon arrival, Chairman Armitage escorts HRC to a private hold room for a 10-minute pull aside with Deputy Prime Minister Babacan. Ambassador Ricciardone and Assistant Secretary Gordon will attend as well.
	 Following the pull aside, HRC is joined in the room by Turkish Defense Minister Ismet Yilmaz, Vice-President of Raytheon Thomas Kennedy, and the Conference Chairs. The official photographer takes a photo of the group.

В6

	- Mr. Armitage escorts HRC to the head table in the conference hall.
	- Mr. Tom Kennedy opens the reception with remarks. He introduces Mr. Armitage, who introduces HRC.
	- HRC delivers remarks (12-15 minutes in length) from the stage, behind a clear acrylic podium.
	- At the conclusion of remarks, HRC remains on stage. Mr. Armitage, Mr. Helcuk Dincer, Chairman of the U.S. Turkish Business Council, and Ambassador James Holmes, President and CEO of the ATC, come on stage and present HRC wit the "Distinguished Citizen Award".
	- HRC takes a seat at the head table, directly in front of the stage.
	- Mr. Kennedy introduces Deputy Prime Minister Babacan, who delivers remarks.
	- At the conclusion of the Deputy Prime Minister's remarks, HRC departs the event.
8:35 pm	DEPART Ritz Carlton Hotel
	En route Private Residence
	[drive time: 15 minutes]

8:50 pm	ARRIVE Private Residence
8:55 pm	HOLD
10:15 pm	Private Residence
10:15 pm	DEPART Private Residence
	En route Andrews Air Force Base
	[drive time: 30 minutes]
10:45 pm	ARRIVE Andrews Air Force Base
11:00 pm	DEPART Andrews Air Force Base via Military Aircraft Tail #80002
	En route London Stansted Airport
	[flight time: 6 hours, 50 minutes; 10 hours, 50 minutes on the clock]
	Manifest: Tbd

HRC RON En route London, England	DO
	B6
Weather:	
Chappaqua, NY: Partly cloudy, 52/43.	
Washington, DC: Partly cloudy, 57/46.	
SBU B7	7(E)
This email is UNCLASSIFIED.	
Message Headers:	B6

	_
	B6
Subject: Re: Schedule Date: Sun, 30 Oct 2011 19:16:28 -0400	B7(E)
From: "Valmoro, Lona J" <valmorolj@state.gov> To: <hdr22@clintonemail.com> CC: "Abedin, Huma" <abedinh@state.gov>, <huma@clinton email.com=""></huma@clinton></abedinh@state.gov></hdr22@clintonemail.com></valmorolj@state.gov>	B7(E)

	UNCLASSIFIED U.S	Department of State	Case No.	F-2016-07895	Doc No.	C06178506	Date:	09/28/2017
--	------------------	---------------------	----------	--------------	---------	-----------	-------	------------

B7(E)

		B6
		ро
PR_RIM_PAGER_TX_FLAG:	true	
PR_RIM_MSG_REF_ID:	-98426355	
PR_RIM_MSG_FOLDER_ID:	-3	
PR_RIM_DELETED_BY_DEVICE:	true	B7(E)
PR_RIM_MSG_ON_DEVICE_3_6:	true	DI(L)
PR_RIM_MSG_STATUS:	1	
	1	
PR_RIM_INTERNET_MESSAGE_ID:		D 0
		B6